# SDR UALA2009070601912

- Difficulty date: July 3, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 40,647 hours, 16,086 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000341
- Condition: Contaminated
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING HANDLE HARD TO MOVE.  NO FAULTS FOUND.  CLEANED DOOR GIRT BAR AREA OF DEBRIS.  CYCLED ARM & DISARM HANDLE SEVERAL TIME.  OPS CHECKS GOOD.
